Randomized algorithm for the k-server problem on decomposable spaces

Nagy-György Judit: Randomized algorithm for the k-server problem on decomposable spaces.
JOURNAL OF DISCRETE ALGORITHMS, 7 (4). pp. 411-419. ISSN 1570-8667 (2009)

[img]
Preview
Text
ext_09.pdf - Accepted Version

Download (326kB) | Preview
[img] Text
decomp.pdf - Published Version
Korlátozott. Registered users only

Download (200kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF DISCRETE ALGORITHMS
Date: 2009
Volume: 7
Number: 4
Page Range: pp. 411-419
ISSN: 1570-8667
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 1930872
DOI id: https://doi.org/10.1016/j.jda.2009.02.005
Date Deposited: 2016. Oct. 18. 10:17
Last Modified: 2019. Apr. 03. 14:40
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/8097

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year